Title

A Continuum Analysis of Cellular Growth for a Model of Immune-Response Relevant to HIV Infection

Document Type

Article

Publication Date

7-1-1992

Department

Physics and Astronomy

Abstract

A continuum approach is proposed to study the population dynamics of an immune response model relevant to HIV infections. Effects of dysfunction of the helper/inducer T cells are taken into account by a failure probability p of interleukins. Using the numerical analysis of the inhomogeneous coupled differential equations, it is shown that the incubation time for the viral growth can be increased by reducing the failure probability p. Despite the differences, both the continuum and discrete methods lead to a common result.

Publication Title

Journal de Physique I

Volume

2

Issue

7

First Page

1353

Last Page

1360